| Model Number |
82-6-0512 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Device not returned.
Event or Problem Description
It was reported through the submission of a revision usage sheet that the patient's left knee was revised.Spoke to rep: the surgeon reported that the patient somehow 'flipped' their patella.While repositioning the patella, the surgeon decided to exchange a 5x12 cr scorpio insert for a 5x15 cr insert.